* Author Topic: marvelon bcp nasty side effects....  (Read 1119 times)

0 Members

Offline mejulie40

  • Gold Member
  • *****
  • Believe it can happen :)
modify
marvelon bcp nasty side effects....
« on: 25/06/12, 10:41 »
Hi Ladies,

Have any of you had weird side effects
from the marvelon bcp?

Started to take 9 days ago...feel sooo emotional cry for no reason....temp so high esp at night i cant sleep....sooo tired esp after lunch.. could just curl up & sleep the afternoon away....

I had this pill on my 2nd cyle but no probs at all....its driving me nuts!!

lots luv, hugs & babydust to you all xxxxx

FertilityFriends

  • Advertisement
  • ***

    Offline BECKY7

    • Gold Member
    • *****
    modify
    Re: marvelon bcp nasty side effects....
    « Reply #1 on: 26/06/12, 09:54 »
    Hi mejuile40
    All the feeling you have is all normal  and it horrible and draining I know but it is all part of he TX but it will get easier so try to have a nap everyday just for 30min to calm everything down.
    Becky7 xx